# SDR SWAA2022040656434

- Difficulty date: October 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 41,207 hours, 24,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKTHROUGH FOR BUYBACK; FOUND FLOOR SUPPORTS AT STA 539-542; LBL 1; WL 208; TO BE CRACKED THROUGH (MARKED) / REMOVED AND REPLACED CABIN FLOOR SUPPORT ITEM # 7530908 AT BS 540 BL0 - LBL 24.5' WL-208 IAW SRM 51-40-02-0G-0 AND DWG 143A0060
